Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Chinese Remainder Problem and Polynomial Interpolation

Isaac J. Schoenberg
The College Mathematics Journal
Vol. 18, No. 4 (Sep., 1987), pp. 320-322
DOI: 10.2307/2686805
Stable URL: http://www.jstor.org/stable/2686805
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Chinese Remainder Problem and Polynomial Interpolation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322